About a week ago I received a juvederm injection on the left side of my nose to diminish a dip and the results were ok, caused some nostril asymmetry but what really worries me is that the redness never went away! Yesterday I went to my followup appointment and told my surgeon and he didn't seem too worried about it. He told me it was due to sun exposure. I then made the mistake of doing it again in a different spot on my nose. Now my entire nose and a little bit of my cheeks are very red! Help!
Non-surgical Rhinoplasty Redness Nightmare! Allergic Reaction?
Doctor Answers 2
Skin redness after Juvederm, Allergic reaction?
An allergic reaction to Juvederm is extremely rare. Redness can be caused by many factors. Best to follow up with your doctor who can evaluate you in person. This is really not the forum to answer your concerns without seeing you. Sorry
Have a question? Ask a doctor
Extreme redness after injection with a dermal filler in the nose is cause for concern
The concept of fixing small defects in the nose with filler sounds like a nice and easy solution. However, there are risks associated with it. It sounds like what has happened is the vascular supply of the nose has been compromised. If not recognized early, you have potential for skin necrosis (loss). Hyaluronidase, heat, massage, needs to be done in these cases. I have stopped doing the "5 minute nose job" because of more and more reports of this happening. The reason it happens is because the filler either goes into the vessels supplying the nose or compresses it. This can happen anywhere on the face and is one of the reasons that blunt cannulas are safer. Blunt cannulas can not enter a vessels so that eliminates the most common etiology of this problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.